Results 1 to 3 of 3

Thread: Question regarding rash??? Today is not a good day

  1. #1
    Join Date
    Mar 2012
    Location
    Jacksonville, FL
    Posts
    6
    Thanks
    11
    Thanked 0 Times in 0 Posts

    Unhappy Question regarding rash??? Today is not a good day

    Good morning,

    My name is Latrina and I was diagnose lupus and fibromyalgia but undiagnose by 2 other doctors. One doctor stated it didn't know what it was but since I didn't meet 4 out of 11 criteria he is call it "chronic pain syndrome along with chronic fatique syndrome. I went to see another doctor (my 6th one) and he stated it was lupus and also fibromyalgia. I am very confuse and frustrated. At this point I'm just going to accept that I do have lupus since some type of treatment has FINALLY started. I'm currently taking Neurontin, Protonix, Topamax, Zanaflex, Prednisone, Zonfran, and Oxycontin. Also my pain management specialist just started me on Celebrex.

    I researched to see if any of these medications interferes with each other and I didn't find anything. However since I have started Celebrex I have developed these very bad rashes on my neck, chest, and back. My question is are they related to any of my meds as a side effect? I ask the pharmacist and they said no but I can't help but wonder maybe since I'm taking so many combined that this is the cause. Another question is are they caused by the lupus illness. Every time I see skin rash related to lupus its always on the face. Can you get rashes elsewhere like on the places I have them??? Last night I was itching so bad I couldn't sleep so I took a Benadryl and rub some Hydrocortisone cream. My best friend keeps asking me since I'm on so much medication why am I still always in pain and feeling sick I told her I don't know. I'm so confused I feel like crying
    But those who hope in the Lord will renew their strength.
    They will soar on wings like eagles;
    They will run and not grow weary,
    They will walk and not be faint.

    ~Isaiah 40:31

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    If the rash came right after you started the med I would ask him. As far as Lupus rashes, they can be anywhere and there are so many different kinds. No two cases of Lupus are the same. I would talk to your doctor about getting on plaquenil, which is the main drug for Lupus. It takes a long time to start working but it really does help most of us

    Lupus flares are difficult to deal with. There are a few threads in here now titled something like "how do I make them understand" or sometime close. Read them. There are some wonderful stories in there that may help your friends and family understand what you are going through.
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. The Following User Says Thank You to tgal For This Useful Post:

    LivingANightmare (03-30-2012)

  4. #3
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,942
    Blog Entries
    1
    Thanks
    1,404
    Thanked 1,631 Times in 1,118 Posts

    Default

    celebrex is a drug used for anti inalamation.

    i use it for my lupus/fibro.

    my wife uses it for her knees and back.

    neither of us have problems with it.

    as mari said, lupus rashes can be anywhere.
    i usually first get them on my shins and feet.

    everyone can be different.

  5. The Following User Says Thank You to steve.b For This Useful Post:

    LivingANightmare (03-30-2012)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •